# SDR 2017F00134

- Difficulty date: August 26, 2017
- Submitted: August 26, 2017
- Operation: Air carrier
- Aircraft: N658QS
- Make and model: Cessna 750
- Aircraft serial: 7500158
- Aircraft time: 15,053 hours, 9,308 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 672219212
- Condition: Corroded
- Location: Lt Wing
- Part time: 15,053 hours, 9,308 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT UPPER WING SKIN CORROSION.
